Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 72, NWS Cleveland, OH

December 21, 2016

NWS Cleveland, OH issued this small craft advisory at Dec 21, 2016, 9:50 PM EST. It took effect at Dec 22, 2016, 4:00 AM EST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2016, 9:50 PM EST (02:50 UTC)
In effect from
Dec 22, 2016, 4:00 AM EST
Expired
Dec 23, 2016, 2:23 PM EST
In force
34 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

372 
WHUS71 KCLE 220250
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
950 PM EST WED DEC 21 2016

LEZ147>149-221100-
/O.NEW.KCLE.SC.Y.0072.161222T0900Z-161223T0900Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
950 PM EST WED DEC 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 4 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY FROM WILLOWICK TO RIPLEY NEW YORK...WHICH IS IN
EFFECT FROM 4 AM THURSDAY TO 4 AM FRIDAY.

* WINDS...WEST WINDS 10 TO 20 KNOTS.

* WAVES...WAVES 3 TO 5 FEET THURSDAY INTO THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
7 follow-up statements
295 
WHUS71 KCLE 220851
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
351 AM EST THU DEC 22 2016


LEZ144>146-221700-
/O.EXA.KCLE.SC.Y.0072.161222T0900Z-161223T0900Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
351 AM EST THU DEC 22 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST FRIDAY. 

* WINDS...WEST WINDS 10 TO 20 KNOTS.

* WAVES...WAVES 3 TO 5 FEET TODAY SUBSIDING TO 2 TO 4 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ147>149-221700-
/O.CON.KCLE.SC.Y.0072.161222T0900Z-161223T0900Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
351 AM EST THU DEC 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...WEST WINDS 10 TO 20 KNOTS.

* WAVES...WAVES 4 TO 6 FEET TODAY SUBSIDING TO 3 TO 5 FEET TODAY
  AND 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
480 
WHUS71 KCLE 221509
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1009 AM EST THU DEC 22 2016


LEZ144>149-222315-
/O.CON.KCLE.SC.Y.0072.000000T0000Z-161223T0900Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1009 AM EST THU DEC 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...WEST WINDS 10 TO 20 KNOTS.

* WAVES...4 TO 6 FEET...SUBSIDING TO 3 TO 5 FEET TODAY AND 2 TO 4
  FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
340 
WHUS71 KCLE 222059
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
359 PM EST THU DEC 22 2016


LEZ144>146-222200-
/O.CAN.KCLE.SC.Y.0072.000000T0000Z-161223T0900Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
359 PM EST THU DEC 22 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WAVES HAVE DROPPED OFF TO 1 TO 3 FEET SO THE SMALL CRAFT ADVISORY
HAS BEEN CANCELLED.

$$

LEZ147>149-230500-
/O.CON.KCLE.SC.Y.0072.000000T0000Z-161223T0900Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
359 PM EST THU DEC 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...WEST WINDS 10 TO 20 KNOTS BECOMING SOUTHWEST.

* WAVES...3 TO 5 FEET...DECREASING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
728 
WHUS71 KCLE 230244
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
944 PM EST THU DEC 22 2016

LEZ147>149-230900-
/O.CON.KCLE.SC.Y.0072.000000T0000Z-161223T0900Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
944 PM EST THU DEC 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...WEST WINDS 15 TO 20 KNOTS BECOMING SOUTHWEST.

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
806 
WHUS71 KCLE 230852
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
352 AM EST FRI DEC 23 2016


LEZ147>149-231700-
/O.EXT.KCLE.SC.Y.0072.000000T0000Z-161223T2100Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
352 AM EST FRI DEC 23 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST WINDS 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
975 
WHUS71 KCLE 231520
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1020 AM EST FRI DEC 23 2016

LEZ147>149-232100-
/O.CON.KCLE.SC.Y.0072.000000T0000Z-161223T2100Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1020 AM EST FRI DEC 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST WINDS 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
806 
WHUS71 KCLE 231923
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
223 PM EST FRI DEC 23 2016

LEZ147>149-232030-
/O.CAN.KCLE.SC.Y.0072.000000T0000Z-161223T2100Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
223 PM EST FRI DEC 23 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE WINDS HAVE DROPPED BELOW 20 KNOTS WITH WAVES LESS THAN 4 FEET,
SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 21, 9:15 PM EST, 35 minutes earlier.

Area forecast discussion, Dec 21, 9:15 PM EST, 35 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
915 PM EST Wed Dec 21 2016

.SYNOPSIS...
High pressure will continue to push off the east coast through
tonight. A shortwave trough will track east across the Great Lakes
tonight into Thursday bringing a cold front across the area by
daybreak Thursday. High pressure will spread across the Ohio
Valley Thursday night into Friday. A chance for rain and or snow
showers are in the forecast for Friday night into Saturday as a
low moves across Northern Ontario.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
As expected...conditions have remained dry thru the evening. The
latest near term models still keep conditions dry until after 1 am
then develop some light scattered snow shower activity mainly in the
nw pa counties that last into thu morning. Any accumulation will be
patchy and most likely just a dusting.

South winds that become sw and the cloud cover should keep temp up
thru the night...probably only dropping a degree or two in the east
and 3 to 4 degrees in the west.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
Cold front associated with shortwave will push east across the area
Thursday morning. Brief shot of 850mb temps around -8C and ample low
level moisture along/behind the front will bring some snow shower
chances downwind of Lake Erie. Conditions are not all that favorable
for decent accumulations, with inversion heights 3k ft or less for
much of tomorrow. However, inversion lifts to around 5k ft for an
hour or two centered around 18Z, which could be enough to activate
scattered snow showers for much of the snow belt and downstream
areas late morning through early afternoon. Any accumulations will
be less than an inch, with the highest amounts in the higher terrain
of NW PA.

High pressure will build back across the region Thursday night and
Friday. Southern stream shortwave energy will eject northeast toward
the Great Lakes region Friday and Friday night. This will bring
precip chances to the area Friday night through Saturday midday.
Models are in decent agreement with the timing of this system. Went
ahead with likely pops Friday night given increasing confidence and
model agreement. P-types will be an issue with this system as the
wave passes. Model soundings hovering around or just above freezing
from the surface through 850mb for much of the area. For now, will
continue with rain and snow mention in the forecast, although models
trending warmer in the lower levels, with primarily rain associated
with the heaviest precip Friday night/Saturday morning.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Not many changes to the long term forecast again today.  Sunday is
still looking to be mainly dry but warm air advection will get going
in the afternoon and some showers could occur by the end of the day.
Highs will make it into the 40s for highs most areas so the precip
should fall as rain.  Better chances for rain will occur Sunday
night and Monday as a front from a deep low approaches the area.
Some lake effect will be possible behind the front into early
Tuesday but strong high pressure will begin to build in from the
west late in the day.  The high will linger overhead on Wednesday
with mainly dry weather.  Very warm temps are expected on Monday
with highs in the middle and upper 50s.  But...by Tuesday temps will
be back to near normal.  Have used guidance temps throughout the
period.

&&

.AVIATION /00Z Thursday THROUGH Monday/...
Low pressure will cross the northern Great Lakes tonight and the
majority of snow will stay well north of the area. A little light
snow is possible mainly across extreme northeast OH and northwest
PA. Mid and high clouds will prevail until the associated cold
front crosses the area from west to east later tonight and early
Thursday then MVFR ceilings will likely develop and the winds will
shift westerly. A few lake enhanced snow showers likely on
Thursday morning and early afternoon extreme northeast OH and
northwest PA with local MVFR and perhaps brief IFR visibilities.
Elsewhere, MVFR ceilings will improve to VFR from west to east
Thursday afternoon and evening.

OUTLOOK...Non-VFR likely Friday night into Saturday. Non-VFR
likely again by late Sunday through Monday.

&&

.MARINE...
Southerly winds will continue till a cold front crosses the lake
late tonight.  Westerly winds behind the front could get close to
small craft criteria for a few hours.  The westerly winds will
continue till a ridge crosses the lake and southerly winds return.
Another front is expected on Saturday.  Winds will eventually return
to south by late Sunday as strong low pressure moves across the
northern Plains.  Southerly winds will increase on Monday and small
crafts may be needed.  It doesn't look like there will be much if
any ice growth during the period.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/Adams
SHORT TERM...Greenawalt
LONG TERM...Kubina
AVIATION...Kosarik
MARINE...Kubina
Hazardous weather outlook, Dec 21, 3:39 AM EST, 18 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
339 AM EST WED DEC 21 2016

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-221100-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
339 AM EST WED DEC 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-221100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
339 AM EST WED DEC 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.